Doctor insights on:
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
I'm an athlete taking Accutane(40mg) and I know i can't have any other vit A supplements but what about creatine ,bcaa and that kinda of stuff?
Should I be concerned if I took almost 10 beers yesterday while on Accutane 40mg ? A few weeks ago my blood tests showed that my liver was normal.
Day 14 on Accutane 40mg my severe back pain has been dialed down to moderate with help of therapeutic heat wraps. Is this a cause for concern anymore?
While you can get: joint aches and pain with accutane, it is unusual to start that early in the course of accutane therapy. I would think perhaps you may have strained a muscle but if pain continues you should talk with dermatologist who prescribed the accutane, and may need to discontinue. ...Read more
Fordyce spots on lip by taking Accutane 40mg and they ae getting worse. I've tried everything but nothing work?
Need helpful advice. Low back pain when I lay down or get up from bending down when exhaling. Didn't start til on Accutane 40mg 12day. Is the SERIOUS?
Side-effects: Muscle aches and pains are a reported side effect of that medication. Certainly stop using it, and if the effects don't clear within a week, ask your Dr to check for labs.. ...Read more
I am taking accutane (40mg) since 3 months and i have to take for few days zithromax and diflucan, (fluconazole) is there any interaction between these medicine?
Small: Accutane does not interact with either of these medications. There is a slight risk of the Zithromax and Diflucan (fluconazole) interacting, but it is low in someone young like yourself, and if those two medications were prescribed by the same doctor, it is not worth questioning. If they were prescribed by two separate doctors, alert them to determine whether they wish to have you take both. ...Read moreSee 1 more doctor answer
Yes: There should be no interactionGet a more detailed answer ›